# SDR DALA2022092306274

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 8,081 hours, 1,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 AD 2020-06-17 DOOR 4L AFT GIRT BAR PAWL DOESN'T SPRING TO LOCKED POSITION. CORRECTIVE ACTION: REPAIRED DOOR GRIT SLIDER MECH. (2420668)
